Subscribe Now Subscribe Today
Science Alert
 
FOLLOW US:     Facebook     Twitter
Blue
   
Curve Top
Journal of Applied Sciences
  Year: 2011 | Volume: 11 | Issue: 5 | Page No.: 861-866
DOI: 10.3923/jas.2011.861.866
 
Facebook Twitter Digg Reddit Linkedin StumbleUpon E-mail
Steady-state Solution for Magnetohydrodynamic Rotating Flow of Generalized Burgers’ Fluid in a Porous Medium
Faisal Salah, Zainal Abdul Aziz and Dennis Ling Chuan Ching

Abstract:
The aim of this study is to determine the exact steady state solution of magnetohydrodynamic (MHD) and rotating flow of generalized Burgers fluid induced by a constant accelerated plate. This is accomplished by using the Fourier sine transform. This result is then presented in equivalent forms in terms of exponential, sine and cosine functions. Similar solutions for Burgers’, Oldroyd-B, Maxwell, Second grade and Navier- Stokes fluids can be shown to appear as the limiting cases of the present exact solution. The graphical results illustrate the velocity profiles which have been determined for the flow due to the constant accelerated of an infinite flat plate.
PDF Fulltext XML References Citation Report Citation
How to cite this article:

Faisal Salah, Zainal Abdul Aziz and Dennis Ling Chuan Ching, 2011. Steady-state Solution for Magnetohydrodynamic Rotating Flow of Generalized Burgers’ Fluid in a Porous Medium. Journal of Applied Sciences, 11: 861-866.

DOI: 10.3923/jas.2011.861.866

URL: https://scialert.net/abstract/?doi=jas.2011.861.866

 
COMMENT ON THIS PAPER
 
 
 

 

 
 
 
 
 
 
 
 
 

 
 
 
 
 
 
 

       

       

Curve Bottom